# SDR ASAA2012111093278

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 23,329 hours, 7,270 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006845
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 2,538 hours, 740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  CAPTAIN RECEIVED AN VTK AND LOST FMC.  F/O THEN LOST FMC. SELF CORRECTED WITHIN TWO MINUTES ON FINAL, FMC DISAGREE AND AND LANDING SPEEDS IN FMC NOT RIGHT.  ALL PERFORMANCE DATA HAD DUMPED WITH BOXES SHOWING ON PERFORMANCE UNIT PAGE. DUAL FMC OPERATION RESTORED , OPS CHECKED OK IAW FIM 34-61-00 NO INFLIGHT OR SENSOR FAULT NOTED FOR FMC NR 1 OR NR 2, NO 30 DAY HISTORY.
